# SDR FDEA201107202852

- Difficulty date: July 20, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N257FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- Aircraft time: 58,584 hours, 37,359 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 65163365
- Condition: Cracked
- Location: Bs 930 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME SPLICE AT BS 930, STR 14R HAS CRACK INDICATING AT SPLICE.  CUT OUT DAMAGED AREA IAW SRM 53-10-4 FIG 1. FABRICATED REPAIR PARTS IAW SRM 53-10 4 FIG 1.  INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND 53-10-4 FIG 1
